EconPapers    
Economics at your fingertips  
 

Vertically Parallel Indifference Curves with a Non-Constant Marginal Utility of Money

Gordon P. Goodfellow and Vernon E. Sweeney

The American Economist, 1969, vol. 13, issue 2, 81-86

Date: 1969
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://journals.sagepub.com/doi/10.1177/056943456901300208 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sae:amerec:v:13:y:1969:i:2:p:81-86

DOI: 10.1177/056943456901300208

Access Statistics for this article

More articles in The American Economist from Sage Publications
Bibliographic data for series maintained by SAGE Publications ().

 
Page updated 2020-06-17
Handle: RePEc:sae:amerec:v:13:y:1969:i:2:p:81-86